MAUDE Adverse Event Report: UNITED STATES ENDOSCOPY GROUP, INC. truFreeze; truFreeze Console

UNITED STATES ENDOSCOPY GROUP, INC. truFreeze; truFreeze Console
Model Number CC3-01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 07/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
The user facility reported that during a patient procedure while utilizing the trufreeze console system and trufreeze aire pv passive venting catheter, the patient experienced a bronchospasm and cough during the first two seconds of cryo initiation.The patient was treated with other modalities, and the procedure was completed successfully.
 
Additional Manufacturer Narrative
Investigation of the reported event is in process.A follow-up report will be submitted once additional information becomes available.Udi related data clarification ¿ the lot/serial number is unknown; therefore, the applicable production identifiers were not included in the mdr.

Brand Name
truFreeze
Common Device Name
truFreeze Console
Manufacturer (Section D)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer (Section G)
UNITED STATES ENDOSCOPY GROUP, INC.
5976 heisley rd
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50869163
Report Number1528319-2026-00109
Device Sequence Number18820192
Product Code GEH
UDI-Device Identifier00857068006006
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K223369
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCC3-01
Device Catalogue NumberCC3-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown